# SDR FDEA201505061390

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 608 hours, 11,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6012
- Condition: Cracked
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT THE UPPER AFT CORNER OF THE NR 3 ACFT COMPARTMENT DOOR, CUT OUT HAS CRACKS AT TWO EACH FASTENER LOCATIONS.  PERFORMED REPAIR FOR TWO CRACKS FOUND ON FUSELAGE SKIN AT UPPER AFT CORNER OF THE NR 3 AC COMPARTMENT DOOR CUT OUT IAW SRM 53-20-15-2R.
